2009 Conference

PAUG 2009 Database Designer Conference at Silver Falls
Rob Cooper

Rob Cooper
Rob Cooper is a Test Lead on the Access team at Microsoft. He started at Microsoft as a support engineer in Charlotte, North Carolina in 1998 and joined the Access 2003 test team in Redmond in 2001. During the Access 2007 release, he led the security efforts across the test team and worked on several new features including disabled mode, database encryption, Office Trust Center, and sorting, grouping, and totals. Rob also led efforts around the Access object model and continues to provide direction around programmability and security in Access.

A long-time fan of Access, Rob is a frequent speaker at the Seattle Access Group and PNWADG meetings and has written for the Microsoft Knowledge Base and Access Advisor. Aside from writing code in Access and C#, he also enjoys spending time with his family watching movies, going to the zoo and aquarium, and hanging out in and around Seattle.

Co-Author of several Microsoft Access books, including Expert Access 2007 Programming (Programmer to Programmer) and Access 2007 VBA Programmer’s Reference (Programmer to Programmer). Over 40 recent posts on MSDN, i.e. Built-in Tab Names in Access Ribbons


Alison Balter

Alison Balter
Alison Balter is a leading author of Microsoft Access books and SQL Server books, including Alison Balter’s Mastering Access 2007 Development, Teach Yourself SQL Server 2005 Express in 24 Hours, an Access 2007 Power User book and three Access 2007 e-books all for SAMS Publishing. She is a highly experienced developer and independent trainer. Alison develops applications using Access, SharePoint, .NET and SQL Server. She specializes in teaching others how to develop Windows and Web applications. During her 23 years in the computer industry, she has trained and consulted many people in corporations and government agencies. Published Book List


Armen Stein

Armen Stein
Armen Stein, a Microsoft MVP, will show some cool techniques to use in your database development projects, including database design principles, handling dates on your Access forms, and estimating development time (one of the toughest challenges we all face.) Armen is President of J Street Technology, a leading Microsoft Access, ASP.NET, SQL Server, and Windows shopping cart development firm. Armen delivers a great deal of pragmatic material presented in a unique personable style, making him one of PAUG’s most popular conference speakers. Armen is co-author of Access 2003 VBA Programmer’s Reference and Access 2007 VBA Programmer’s Reference, and recently spoke at Office DevCon 2007 hosted by Microsoft in Sydney, Australia. Company Web Site Link Published Book List
 

Saturday May 2, 2009
9:00 AM to 12:00 PM Upper Smith Creek Meeting Hall
  • Registration
  • Informal Networking
  • Hike
12:00 PM to 1:00 PM Lunch
1:00 PM to 3:00 PM Rob Cooper – The Access Ribbon: the philosophy behind it, how to create and modify custom Ribbons, how and when to use them in your applications.
3:00 PM to 3:30 PM 30 Minute Break
3:30 PM to 5:30 PM Mark Wozniak – Mighty DB is an online Database System with a very slick interface. Mark wants to discuss out how Access developers might use it in their projects.
5:30 PM to 6:30 PM Dinner
6:30 PM to 8:30 PM Round Table – Panel Discussion/Networking
 
Sunday May 3, 2009
7:30 AM to 8:30 AM Breakfast
8:30 AM to 10:30 AM Rob Cooper Interface Part 1: The Microsoft Interface Paradigm with its strategy, specifications and implementation.
10:30 PM to 11:00 PM 30 Minute Break
11:00 AM to 12:00 PM Armen Stein – Question, Answer and Discussion: Database Development from a Business Perspective.
12:00 PM to 1:00 PM Lunch
1:00 PM to 3:00 PM Alison Balter: Creating a generic class module that will provide an easy to use Windows API code library for your applications.
3:00 PM to 3:30 PM 30 Minute Break
3:30 PM to 5:30 PM Armen Stein – DVD Button interface design that incorporates multi-record views of your data with single record drill-down and synchronized record navigation.
5:30 PM to 6:30 PM Dinner
6:30 PM to 8:30 PM Round Table – Panel Discussion/Networking
 
Monday May 4, 2009
7:30 AM to 8:30 AM Breakfast
8:30 AM to 10:30 AM Rob Cooper – How to deploy your Access 2007 applications using the Packager and Access Runtime with a special emphasis on Vista installations.
10:30 PM to 10:45 PM 15 Minute Break
10:45 AM to 11:45 AM Armen Stein – Question, Answer and Discussion: Database Development from a Business Perspective.
11:45 AM to 1:00 PM Checkout / Lunch
1:00 PM to 3:00 PM Alison Balter – Connecting to and working with external data using: Import/Export, Linking and ODBC connections.
End of Conference

Leave a Reply